Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

What causes testicle pain when suffering from dengue infection?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
I had a dengue virus infection last year, and since i have been having a noticed that I have been having pains on my left testicle,the pain increase when i wear tight boxers, there is no pain when i urine or no discharge, but just weak testicles and pain which comes off and on.
Posted Sat, 1 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Ashish Verma 1 hour later
Brief Answer: can be an ifcection, but a few tests needed Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, a general surgeon, answering to your queries. Dengue virus usually does not affects the testis. So, its just a coincidence that it started after the dengue. One another possibility is, that when you had dengue, due to decreased immunity during that period, an infection might had set in there. As per your symptoms, it looks like a mild epididimoorchitis to me, or another rare possibility is tuberculosis or torsion of appendix of testis. Mostly the first one. But before, we reach to a diagnosis, a few tests will be needed to narrow down to a particular disease. If a patient with similar complaints comes to me, i usually ask him to get a urine routine and an ultrasound of the testis. So, i would suggest the same to you too. Till then all i can suggest you is to take analgesics during pain, and avoid clothes that cause pain. Hope that i have answered to all your queries. If you have any further queries, i would be glad to answer them. Regards Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor